# SDR USAABB97165

- Difficulty date: December 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602AU
- Make and model: Boeing 757225
- Aircraft serial: 22196
- Engine: Rroyce RB211535E4
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: BPU200MK1
- Condition: Leaking
- Location: Lt Engine
- Part time: 24,802 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LAS - FL 0017 - FLIGHT EN ROUTE PHL TO LAX WHEN CAPTAIN ADVISED OF POSSIBLE FUEL TOTALIZER/CALCULATED FUEL PROBLEM.  FMC CAL + TOL DISAGREE BY 3,000 POUNDS.  FUEL QUANTITY DECREASING IN LEFT TANK.  ON FLY-BY, LAS CONFIRMED FUEL LEAKING FROM LEFT ENGINE.  MAINTENANCE REPLACED LOW PRESSURE FUEL PUMP ON THE LEFT ENGINE.  (X)
